# SDR SWAA2014090931743

- Difficulty date: August 19, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN CRACKED AT LEVEL WBL 157.  REPAIRED SKIN IAW EA.
